Multiple crown size variables of the upper incisors in patients with supernumerary teeth compared with controls

  1. Lookup NU author(s)
  2. Dr Khaled Khalaf
Author(s)Khalaf K, Smith R, Elcock C, Brook A
Publication type Article
JournalArchives of Oral Biology
Year2009
Volume54
Issue1
PagesS71-S78
ISSN (print)0003-9969
ISSN (electronic)1879-1506
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPergamon
URLhttp://dx.doi.org/10.1016/j.archoralbio.2008.10.006
DOI10.1016/j.archoralbio.2008.10.006
Actions    Link to this publication